# SDR KBMA119550

- Difficulty date: August 19, 2002
- Submitted: August 28, 2002
- Operation: Air carrier
- Aircraft: N345SH
- Make and model: Snias AS350B2
- Aircraft serial: 3345
- Engine: Tmeca ARRIEL1
- System (JASC): 3340 · Exterior Lighting
- Part: Strobe
- Part number: A490ATS
- Condition: Inoperative
- Location: Exterior
- Part time: 1,814 hours
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

ANTI COLLISION LIGHT INOPERATIVE.  REPLACE WITH SERVICEABLE STROBE BOX.
